# SDR DALA2015123107830

- Difficulty date: December 30, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 44,772 hours, 14,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 984 AND STR 4 RT.  DRILLED OUT DAMAGE IAW SRM 53-00-01 REPAIR SECT 1, PARA 3.  HFEC INSPECTION OF REPAIR AREA OK, REF SRM 53-00-01, REPAIR 6  QC1707. C/W TEMP REPAIR IAW SRM 53-00-01, REPAIR 6, SECTION 1 DUI REQUIRED EVERY 500 CYCLES NOT TO EXCEED 1000 CYCLES OR 24 MONTHS.  REDEFERRED LOG TO QC, ESTABILISHED MONITOR INSPECTION 21-0553-8-8823, SN 05814, REP 21-0553-8-8833, SN 05814 L/L.
